Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Sun burn on face, applied aloe vera and neosporin, hurts

i got a severe sun burn on my face a few days ago, and yesterday my skin was brown wrinkly and shrivled so i started picking the dead skin off, now my face is pink and raw and the neosporin ive been putting on it now stings my skin. what should i do? will it heal on its own if i dont touch it? or should i go to the doctor? what should i put on it? aloe vera was working before i picked at it, but now that its raw that hurts more then the neosporin.
Asked On : Mon, 21 May 2012
Answers:  2 Views:  737
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Do apply CALAMINE lotion on the affected area .This will soothen your skin and help in recovery.

Also it prevents dyspigmentation.Do apply a sunscreen lotion when you go out.

Avoid applying any ointments specially ones like neosporin as they contain bases which irritate inflamed skin.

Wish you good health.
Answered: Mon, 21 May 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear user...,
Thanks for choosing HCM..,
According to your complaint...could be PHOTODERMATITIS..,
Peeling of the skin means....severe type of sunburn..,
So take care and follow the treatment strictly..,
1) Morning times use SUNSCREEN LOTION....contains..,
NEUTROGENA....Ultra-shear....SPF 50 it prevents..wrinkling of your skin..,
and repair your skin by fast action..,
2) Night times use ELOVERA...Moisturizer...,
3) in-between every 2 hrs...use...MOMMATE -G...contains...,
Momentasone and gentamycin cream...,
4) Tab..Doxycycline 100 mg daily for 7 days...,
5) Tab...Antioxidants will save your skin further...,
Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor